MathSciNet Relay Station
MathSciNet bibliographic data
MR1617793 14M17 (05E10 14F17 14N15)
Magyar, Peter Borel-Weil theorem for configuration varieties and Schur modules. Adv. Math. 134 (1998), no. 2, 328–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement